Journal of Integral Equations and Applications

Volume Index for Volume 24

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 24, Number 4 (2012), 603-604.

Dates
First available in Project Euclid: 7 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1362669523

Digital Object Identifier
doi:10.1216/JIE-2012-24-4-603

Citation

Volume Index for Volume 24. J. Integral Equations Applications 24 (2012), no. 4, 603--604. doi:10.1216/JIE-2012-24-4-603. https://projecteuclid.org/euclid.jiea/1362669523


Export citation